stop/adjust/continue?

Status
Not open for further replies.

StormFront

Not Active
His nurse finally called today. He's out of office this week. Wants me in next Monday. Is leaning towards giving the Seroquel a pass, suggested that a recent surgery may have damaged nerves or something and it could be a come and go episode sort of thing so they may want to order an MRI ... Um, what????

He said he understands why I don't want to take this anymore. And said for now keep pushing fluids to dilute and flush out the remaining amount in my bloodstream, take the Benadryl as needed for EPS and they'll figure out what to do next Monday.
 

Sideways

Sponsor
That sounds potentially really serious. But if you need an MRI, do that. Because neurosurgeons (good ones) can potentially offer a fix. Hope you get good news soon.
 

StormFront

Not Active
Friend I trust who is an Rn (one who gave advice to push fluids and Benadryl every 4-6hrs, big improvement!!!) thinks that the jump to 200 was too fast. Doesn't understand why they went so slow with the 50 (six weeks) then a one week jump to 200. Suggests I restart the Seroquel today (skipped Sunday evening and both Monday doses so she says by day dose due today serum levels should be much lower) at lower amount and closely watch for response. After one to two weeks, go up by just 25 or 50 and watch for one to two weeks, then if tolerated go up again.

We don't live close, but interact online and by phone and often and she feels that it was showing some positive effects I didn't notice, and maybe we just pushed increase too fast. Combined with some anxiety spiking events in last week, was just too much competing chems in my head. Also said suggestions here about switching to XR we're good (thank you!!!) and to ask Dr about it when I see him.

Not sure how I feel about it. I trust her. I trust her judgment if she says she thought my overall mood was better and more stable. I'm a little gun shy about staying on this. ... been up all night last two nights without it, just catnapped, horrific dreams when I did. Didn't realize those had backed off so well until they came back.

For those who have been on this, thoughts?
 
been up all night last two nights without it, just catnapped, horrific dreams when I did.

^You've stopped suddenly and that's not recommended for a number of reasons and I suspect you are now experiencing the side effects of sudden withdrawal. But I don't know, it could also be your general mental health state.

Everything jumps back very fast when you stop Seroquel. Insomnia, anxiety blah... a million little things... nothing is cured by it but it can give you some breathing space to assess how you go forward and if you can, work on your trauma and learn other coping mechanisms.

I was on it for many years until I no longer tolerated it at all and had to come off it whilst under medical supervision.

Since you were only on it for such a short period of time and you are ok, I suppose the choice is whether you now wait until you see your doctor and see what he recommends or recommence.

I think you need appropriate medical advice from your prescriber.

I've never heard of the effects you described.
 
Status
Not open for further replies.
Top